# SDR AUS20030447

- Difficulty date: April 13, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Failed
- Location: Engine
- Part time: 82 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) INLET VALVE FACE BREAKING UP.
